# SDR USAA2015040200009

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 68,079 hours, 10,545 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Fitting
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATED SLIDE FITTING AT DOOR R3 FAILED TEST.  REPLACED R3 DOOR HEATED SLIDE FITTING IAW AMM 30-46-11.
